# SDR IPXA2024051422502

- Difficulty date: April 29, 2024
- Submitted: July 26, 2024
- Operation: Air carrier
- Aircraft: N575UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35664
- Aircraft time: 57,586 hours, 8,982 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146U588029
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT - BROKEN - FOUND MAIN DECK FLOOR PNL BROKEN AT BETWEEN STA 2260 ~ 2280, RBL 33 ( P/N : 146U5880-29 ) (REPAIR) I.A.W AMM 53-21-02-404-006 REV.110 INSTALL MAIN DECK FLOOR PANEL. 6. JOB COMPLETED AND CONDITION CHECK SATISFACTORY. 1.FABRICATE A NEW FLOOR PANEL I.A.W. SREO-42648-REQ1 REV.3 2.CONDITION CHECK IS SATISFACTORY. REVIEW COMPLETED
